# SDR SWIA201743794

- Difficulty date: September 28, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 35,093 hours, 29,647 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD FOR A GEAR DISAGREE AFTER TAKEOFF. NOSE GEAR DID NOT COME UP.  REPLACED THE LANDING GEAR HANDLE AND MLG SELECTOR VALVE IAW AMM. OPS CHECKED GOOD.
